A patient who takes levodopa and carbidopa for Parkinson’s disease reports experiencing freezing episodes between doses. The primary care NP should consider using: a. selegiline. b. apomorp
Need help with this assignment?Get an original answer from a qualified tutor — from $10/page.
Get it written →
Discussion Topic: A patient who has Parkinson's disease takes levodopa and carbidopa. The patient reports experiencing tremors between doses. The primary care NP should:
a. add amantadine.
b. increase the dose of levodopa.
c. discontinue the carbidopa.
d. add entacapone.
Discussion Topic: A patient who takes levodopa and carbidopa for Parkinson's disease reports experiencing freezing episodes between doses. The primary care NP should consider using:
a. selegiline.
b. apomorphine.
c. modified-release levodopa.
d. amantadine.
Discussion Topic: A 65-year-old patient is diagnosed with Parkinson's disease. The patient has emphysema and narrow-angle glaucoma. The primary care NP should consider beginning therapy with:
a. ropinirole hydrochloride.
b. selegiline.
c. carbidopa/levodopa.
d. benztropine.
Requirements:
1- Formatted and cited in current APA 7
2- Use 4 academic sources. Not older than 5 years
3- Not Websites are allowed.
4- Plagiarism is NOT allowed
Get a plagiarism-free answer to this question
Send us your instructions and we’ll match you with the best writer in your subject.
- 100% human-written, zero AI
- Turnitin report included
- Confidential — we never share your data
- Free revisions & refunds